# SDR ERAA96362

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291EH
- Make and model: Bolkms BO105A
- Aircraft serial: S842
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23007202
- Condition: Galled
- Location: Nr 7
- Part time: 1,742 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLERS ARE GALLED & GROOVED.
